# SDR UALA2010072602652

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 35,121 hours, 14,100 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1756
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 IDG OIL OVERHEAT EICAS, RTFL.  REPLACED IDG AND IDG OIL COOLER.  FADEC REPORT SHOWS THIS FAULT AS ENG 2.  ENG 1 OK.  ACP NEW LEG ENG RUN IAW T-S AND NO MSG RETURNED, OK IAW T-S.
